# SDR SIMA20140610004

- Difficulty date: June 10, 2014
- Submitted: June 12, 2014
- Operation: Air carrier
- Aircraft: N528EG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10306
- Aircraft time: 10,911 hours, 6,946 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Fumes
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

OIL FUMES & IRRITATION REPORTED BY MULTIPLE PAX & CREW IN CABIN PRIOR TO TAKEOFF.  ENGS RUNNING, APU OFF.  TRANSFERRED TO NRWC 528-ORD-01315.  IAW NRWC 528-ORD-01315 COMPLIED WITH FIM 72-00-00-810-021, NO DEFECTS NOTED.  REF LOG PAGE 3526408 ITEM 3 FOR FCF.
